# SDR CA090921005

- Difficulty date: September 19, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna S550
- Aircraft time: 17,616 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Burned
- Location: Cabin Air Blower
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) CREW WERE TAXING TO HANGAR WHEN THEY DETECTED ELECTRICAL BURNING AND THEN SMOKE IN THE COCKPIT. MAINTENANCE DISCOVERED BAD BURNED ODOR IN COCKPIT AND IN TAILCONE. TTHE MOTOR WINDINGS HAD BURNED UP IN THE CABIN UNDERFLOOR BLOWER ASSEMBLY (TC 20090921005)
